# SDR ASAA2018101726512

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 38,508 hours, 11,568 cycles
- System (JASC): 2310 · HF Communications System
- Part: Indication Sys
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAIL INDICATORS ON HF1 RADIO. GROUNDED - YES. PERFORMED HF 1 AND 2 BITE PER FIM 23-11 TASK 801. OPS CK GOOD. NO FAULTS NOTED. NO FAIL MSG ON COMM WINDOW.
